Side Effects Of 3-month KB Injection On The Body?

Illustration of Side Effects Of 3-month KB Injection On The Body?
Illustration: Side Effects Of 3-month KB Injection On The Body? mamanatural.com

good afternoon doctor. I want a consultation. I have been using contraception for 3 months for 6 months. My BB is still the same as last month. but how come my arms and hips seem to widen. My clothes and pants are so tight. and again my face became greasy and a little zit appeared. I haven’t had my period in 4 months either. the body feels tired. how to overcome it doctor. ? is there a KB injection for beauty? thank you

1 Answer:

Hello Duna Shiha, thank you for asking HealthReplies.com.

In general, hormonal birth control injections in Indonesia are divided into 2 types, namely:

KB injections per month containing estrogen and progestins KB injections per month containing progestin 3 months KB injection alone has several advantages:

relatively safe for breastfeeding mothers (not stopping breast milk) no need to bother remembering such as the use of birth control pills reduces the risk of ovarian cancer and uterine cancer easily if you want to stop, just stop using While lack of 3-month injection injections include:

irregular menstruation breast pain slightly reduces bone density bleeding from the birth canal to increase body weight and skin breakouts If you want to avoid the side effects of using hormonal contraception methods, you can use non-hormonal contraceptive methods, such as an IUD / contraceptive device in the womb. You can consult and install an IUD at the puskesmas (serviced by a midwife) or at a health service that provides contraception.

To add insight, read the following link:

benefits of the IUD method

weigh the advantages and disadvantages of family planning injections

All of our suggestions and answers, hopefully useful, good afternoon.

: by

Related Question

Birth Control Pills Are Gone But Menstruation Does Not Come?

Birth Control Pills Are Gone But Menstruation Does Not Come?

(2 years ago)

Good night. I want to ask, after I gave birth to the first child my period became irregular, well, on 25 November I hb with my husband, and then I didn’t menstruate during th...

How To Deal With Irregular Menstruation In Women 17 Years With PCOS?

How To Deal With Irregular Menstruation In Women 17 Years With PCOS?

(1 year ago)

Hello doctor, I’m only 17 years old. My period is irregular. It’s been 4 months since I haven’t had my period, so as a result, pimples appear in large quantities....

Speed ​​up Height?

Speed ​​up Height?

(2 years ago)

Mmm … I want to ask, can 17-year-olds who want to increase their TB to quickly drink calcium lactate, how many doses can they take?...

Leave a Reply

Your email address will not be published. Required fields are marked *